IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Homogeneous solutions for elliptically polarized light in a cavity containing materials with electric and magnetic nonlinearities
Autor/es:
MARTIN DANIEL ALEJANDRO; MIGUEL HOYUELOS
Revista:
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS
Editorial:
AMER PHYSICAL SOC
Referencias:
Año: 2010 vol. 82 p. 33841 - 33841
ISSN:
1050-2947
Resumen:
We study evolution equations and stationary homogeneous solutions for electric and magnetic field amplitudes in a ring cavity with flat mirrors. The cavity is filled with a positive or negative refraction index material with third order Kerr-like electric nonlinearities and also magnetic nonlinearities, which can be relevant in metamaterials. We consider the degree of freedom of polarization in the incident beam. It is found that considering a magnetic nonlinearity increases the variety of possible qualitatively different solutions. A classification of solutions is proposed in terms of the number of bifurcations. The analysis can be useful for the implementation of optical switching or memory storage using ring cavities with non linear materials.
rds']